Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 8, Pages 497-507
http://dx.doi.org/10.1155/S0161171202013169

A note on computing the generalized inverse AT,S(2) of a matrix A

1Department of Mathematics and Computer Science, Georgia Southern University, Statesboro, GA 30460, USA
2Department of Mathematics, Fudan University, Shanghai 200433, China

Received 10 May 2001; Revised 1 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiezhang Li and Yimin Wei, “A note on computing the generalized inverse of a matrix ,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 8, pp. 497-507, 2002. https://doi.org/10.1155/S0161171202013169.